# SDR AALA202112068555

- Difficulty date: December 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 58,484 hours, 23,203 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT FORWARD EMERGENCY EXIT ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. CLIMBING THROUGH 16000 FEET. TROUBLE SHOOTING PER TSM 52-22-00-810-802A , FOUND SLIDE COVER INSTALLED IN WRONG LOCATION, TARGET WAS 180 DEGREES OUT. INSTALLED CORRECT COVER OPERATIONS NORMAL.
